Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking Sertaline for 5 months now and I am feeling a lot better.  The only problem is that I am having awful night sweats (which my doctor) says it is normal, although I do find it very uncomfortable.  The other problem I have discovered is that I have gained weight.  Not an excessive amount but enough to bother me.  I am normally a size 10 and do not look huge but recently me jeans have stopped fitting me around the hips.  I am also exercising regularly so I'm not sure if it is the tablets that are doing this to me?  Can anyone advise?

 

Many thanks

 

Loading...

bananabiscut  Good Luck Unless you are clinically depressed and suicidal go off it NOW with your Doctor's help.

I was on Sertaline for 11 years. Starting with name brand Zoloft 50 mg back then and switched due to insurance.   I noticed a difference right away with the generic even though it's not suppose to be different!!!!!  I am a recovering Alcoholic and needed something for depression in my first year of recovery.  It worked but the side effects were terrible from the begining.( Especially when the pharmacutical companies decided that only the wealthy should be alllowed to buy the good stuff. I don't know anyone who takes a name brand medication anymore.)  Then I was raised over the course of the next 3 to 7 years to 200mg.  maxdailydosage for that med.  I recently made a decsion to wean off for many reasons.. Mostly because of these side effects:

  • sweating
  • decreased cooridination
  • vertigo
  • brain zaps
  • dizziness when bending
  • mood swings
  • inability to keep legs still especially when lying in bed
  • decreased concetration
  • terrible stomache upset
  • ringing in ears
  • increase in night sweats
  • and froget it if I missed a dose or ran out for a day or two.  I BEGGED my Dr. who is now retired but after i fired him. He was my GP for 25 years. He refused until I insisted in February and weaned myself down from 200 to 150 a day.  He guided me and supported me but did not recommend it.  I weaned down 25 mg a month  and in August was done.  Then the real withdrwal started.  I never was so bad into any drugs or alcohol that I experienced this type of withdrawl.  It was horrifying.  Side effects included:
  • brain zaps
  • very very dizzy- vertigo
  • pinpricks like electirc shcok all over body
  • very loud tinnitus
  • blurred vsion almost unable to focus on anything at times
  • depression (of course)
  • irritable, moody, angry, sadness, crying
  • 2-3 hr intervals of feeling edgy, hyper, pacing
  • using vulgar language to self off the hook!!!
  •  itching all over body like chihken pox or poision ivy
  • That was 12 to 13 days.  When I called my Dr. to ask for some pointers with relief his answer was to go back on it!!!!!!!!  NOT I called my AA sponser who had a good friend that is a NP.  This is what was suggested to help and it did:
  • Vitamin 100mcg B-12 qd
  • Vitamin D 50,000 units 1x week
  • Soy Milk for hot flashes
  • Vitamin C 500 mg qd
  • excercise, excercise excercise and drink lots of water to flush that sh*t out of your nrevous system !!!!!!!!!!!!!!
  •             

I will never never go back on any such medciation as long as I live. This medication and others are only suppose to be prescribed for a year or two and then patient should be weaned off and made aware of the horrifice things it can do to you long term.  NODRUGS

Sleeping was good cause i'm still on my antianxiety FOR NOW one thing at a time ONE DAY AT A TIME!!!!!!!!!!!

 

 

 

 

  

Reply

Loading...